Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
k_vendra

are you kidding me?? only been on tane 6 days! :(

so ive been on 40 mg accutane for 6 days now...

cystic acne, very oily skin to begin with....

within a matter of 6 days my skin is so dry it is flaking off my face (eww)

my lips are so chapped they hurt:(

and to top it off, i have 4 new cysts sprouting....

is the dryness only going to get worse??

Share this post


Link to post
Share on other sites

yeah...well just moisturize.i think youre having your IB quick.all i can say is get through it and think of the end result.no pain....you know the rest ;)

mine was bad after a week.im 5 weeks in now and things are looking good for me.touch wood

matt

Share this post


Link to post
Share on other sites

so far im using blistex for lips

omega 3 and vitamin e supplements

cetaphil for face.....

man....i never imagined id be so dry, so quick...considering how oily i was.

Share this post


Link to post
Share on other sites

Moisturize but dont overdo, I had terrible IB and cysts but now its begining to heal wooooooo!!! and of course vitamin E as u said u were taking I take 800IU a day

Share this post


Link to post
Share on other sites

well i never had oily skin when i started.maybe seeing as though you were that oily it has a worse side effect,im just guessin here sorry.oh and i read your post again...just now i pulled a small flake off my face.lol.but it was a dried pimple so im happy :) i think its crappy that we all have to keep moisturizing often but hey we gotta suffer to get there.id rather get my ass whooped by dryness than acne.id rather have chapped lips etc 4 LIFE that acne.gosh i fuckin hate it.i dont think anything brings me more personal anger

Share this post


Link to post
Share on other sites

well i never had oily skin when i started.maybe seeing as though you were that oily it has a worse side effect,im just guessin here sorry.oh and i read your post again...just now i pulled a small flake off my face.lol.but it was a dried pimple so im happy :) i think its crappy that we all have to keep moisturizing often but hey we gotta suffer to get there.id rather get my ass whooped by dryness than acne.id rather have chapped lips etc 4 LIFE that acne.gosh i fuckin hate it.i dont think anything brings me more personal anger

i hear ya....the cysts on my chin are so terrible right now.....

i work as a nurse and have to be in patients faces all day at work.......theyre prolly looking at me saying"ewwwww..poor girl, would be so pretty without those huge zits on her face"

:(

i hate acne!

Share this post


Link to post
Share on other sites

so ive been on 40 mg accutane for 6 days now...

cystic acne, very oily skin to begin with....

within a matter of 6 days my skin is so dry it is flaking off my face (eww)

my lips are so chapped they hurt:(

and to top it off, i have 4 new cysts sprouting....

is the dryness only going to get worse??

I honestly thought I would have to quit accutane early because my lips hurt soooo bad. They were beet red and peeling. I couldn't even eat a potato chip. I would have to rush to the bathroom to wash off the salt.

I have been using Dr. Dan's Cortibalm that I found at a local drug store. People swear by it and whether it healed my lips or not, I am not stopping it. My lips are no longer red and peeling. Just dry. I wouldn't even call them chapped.

Good luck. Accutane sucked all the oil out of my face by the first week, too.

Platinum

Share this post


Link to post
Share on other sites

so ive been on 40 mg accutane for 6 days now...

cystic acne, very oily skin to begin with....

within a matter of 6 days my skin is so dry it is flaking off my face (eww)

my lips are so chapped they hurt:(

and to top it off, i have 4 new cysts sprouting....

is the dryness only going to get worse??

GAHHH!!!! this is what I am afraid of LOL... being too dry... oh gawd my accutane is still sitting on my desk at home waiting for me to take it... but I'm too scared lol.

Share this post


Link to post
Share on other sites

so ive been on 40 mg accutane for 6 days now...

cystic acne, very oily skin to begin with....

within a matter of 6 days my skin is so dry it is flaking off my face (eww)

my lips are so chapped they hurt:(

and to top it off, i have 4 new cysts sprouting....

is the dryness only going to get worse??

GAHHH!!!! this is what I am afraid of LOL... being too dry... oh gawd my accutane is still sitting on my desk at home waiting for me to take it... but I'm too scared lol.

I didn't flake. I was a little dry around my mouth for about 4 or 5 days. Nothing light exfoliation couldn't handle.

Platinum

Share this post


Link to post
Share on other sites

Get some Aquaphor - most drug stores have it. It's amazing stuff for your lips, but you'll probably only want to wear it at night because it makes them real shiny.

Share this post


Link to post
Share on other sites

Get some Aquaphor - most drug stores have it. It's amazing stuff for your lips, but you'll probably only want to wear it at night because it makes them real shiny.

ok so i exfoliated the nose......i know youre not supposed to exfoliate on accutane but i HAD to...it was so gross....

the lips..still hurt...

on the quest for both dr dans and aquaphor tomorrow at the local shoppers drug mart..in the mean time....hide out till the cysts subside (except for work of course) grr!

thanks for the product recommendations guys:)

Share this post


Link to post
Share on other sites

Get some Aquaphor - most drug stores have it. It's amazing stuff for your lips, but you'll probably only want to wear it at night because it makes them real shiny.

ok so i exfoliated the nose......i know youre not supposed to exfoliate on accutane but i HAD to...it was so gross....

the lips..still hurt...

on the quest for both dr dans and aquaphor tomorrow at the local shoppers drug mart..in the mean time....hide out till the cysts subside (except for work of course) grr!

thanks for the product recommendations guys:)

i get off tane in 12 days, first 2 weeks i was a mess got so much acne in places i never had it before... it goes away thogh and it feels so good to go to sleep not worrying if ur gonna wake up with a new zit....i use dr dans cortibalm for lips and cetaphil on skin in morning when i get out of shower enad that keeps me mosturized..its alot harder in the winter though im finishing now not bad in summer but winter u dry out like 3 times as much.

Share this post


Link to post
Share on other sites

[

congrats on finishing the course! are you happy with the results??

i cant freakin wait to go to bed and not have to worry about caking my face with different lotions..or get ready for work in the am without caking on moisturizer, concealor, mineral powder...etc to hide my zits..

acne sucks ass!

Share this post


Link to post
Share on other sites

Hey there, fellow Canadian Woman! Welcome, and all the best to you on this strange Accutane journey :angel:

As I read your posts, I was slathering (my favourite moisturizer, normally reserved for my body) Dream Cream all over my face -- and by the time I was finished reading, my skin had soaked it all up. Yikes! I'm in Vancouver, with 99% humidity!

Hey, there's nothing I hate more than trying to put makeup overtop of a moisturizer-greasy face *with* bumps. This is more challenging than I thought! But eventually, there will just be the moisturizer. Then, perfect skin ... :pray:

Hey, I can't find Dr. Dan's Cortibalm here in Canada, eh. Can I order it from the web somewhere? In the meantime, I think my 'Queen Helene's 100% Cocoa Butter Stick' is doing nicely. I just wipe it straight across my mouth and look like a kid who has just been into the butter. Ech. My lips are better, but I can't get rid of the cracks in the corners of my mouth. What do I do?

Take care!

~M~

Share this post


Link to post
Share on other sites

My pharmacy (Walgreens) doesn't actually stock Dr. Dan's. I had to ask them to order it for me. They always got me some within 24 hours of my request (just tell the pharmacy it's in their special order book- Dr. Dan's Cortibalm). If your pharmacy can't order it, you can get it online, but it's a lot more expensive that way.

Share this post


Link to post
Share on other sites

ive been on accutane for 2 weeks now 40mg and only have dry lips...no dry skin (same oily as ever) no other side effects

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×